Stochastic stabilization of hybrid differential equations

Feiqi Deng, Qi Luo, Xuerong Mao

Research output: Contribution to journalArticle

66 Citations (Scopus)

Abstract

This paper aims to determine whether or not a stochastic state feedback control can stabilize a given linear or nonlinear hybrid system. New methods are developed and sufficient conditions on the stability for hybridstochasticdifferentialequations are provided. These results are then used to examine stochasticstabilization by stochastic feedback controls. Two types of structure controls, namely state feedback and output injection, are discussed. Our stabilization criteria are in terms of linear matrix inequalities (LMIs) whence the feedback controls can be designed more easily in practice. A couple of examples and computer simulations are worked out to illustrate our theory.
Original languageEnglish
Pages (from-to)2321-2328
Number of pages8
JournalAutomatica
Volume48
Issue number9
DOIs
Publication statusPublished - Sep 2012

Keywords

  • Brownian motion
  • Markov Chain
  • hybrid stochastic differential equation
  • stochastic feedback control
  • stabilization

Fingerprint Dive into the research topics of 'Stochastic stabilization of hybrid differential equations'. Together they form a unique fingerprint.

  • Cite this